Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Jaw Pain And Swollen Glands Inspite Of Using Antibiotics?

My son is 19, 5'10, 220 pounds and a current Freshman in college. He currently is having severe jaw pain, swollen glands and canker sores on the inside of his mouth on his jaw, tip of his tongue and under his tongue. He is currently taking Augmentin and high doses of Motrin. He was taking another type of antibiotic and vicodin. Nothing is working. He has received 3 different diagnosis's and we are at a loss. The pain is not going away and the canker sores went from one last week to 3 last night. In addition to the current medication he takes Biotin, Allegra and Veramist. He also uses 2 types of acne cream on his face too.

Any thoughts to the cause of his pain and sores and how to releave the pain?
Wed, 21 May 2014
Report Abuse
Dentist, Oral and Maxillofacial Surgery 's  Response
Hello thanx fr the quiery.it may be due to viral fever,post to that canker sores r present..plz chck fr teeth causes causing jaw pain either due carious or perio prblm..u may need x rays too.kindly consult oral physician....hp it helps...tc
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Acne


Loading Online Doctors....
What Causes Jaw Pain And Swollen Glands Inspite Of Using Antibiotics?

Hello thanx fr the quiery.it may be due to viral fever,post to that canker sores r present..plz chck fr teeth causes causing jaw pain either due carious or perio prblm..u may need x rays too.kindly consult oral physician....hp it helps...tc